Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Are these normal side effects of BC?

I started my BC last week, and since i have been taking it my cyst have been really hurting and i have been having small cramps. Please tell me this is normal.

 
Anonymous

Asked by Anonymous at 6:56 PM on Jan. 5, 2009 in Health

This question is closed.
Answers (1)
  • When I first starting taking BC I had many side effects.... one of them was cramping.... I didn't have the cysts as you had mentioned, but yes I was crampy. Of course if you feel that it could be something more you should call your healthcare provider. Take care!
    (I used a heating pad to help with discomfort, maybe it will help you)
    wendyb27

    Answer by wendyb27 at 7:31 PM on Jan. 5, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN